MathSciNet Relay Station
MathSciNet bibliographic data
MR820293 65M60 (76D05)
Nguyen, H.; Reynen, J. A space-time finite element approach to Burgers' equation. Numerical methods for nonlinear problems, Vol. 2 (Barcelona, 1984), 718–728, Pineridge, Swansea, 1984.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement